# SDR IPXA2016030100231

- Difficulty date: February 6, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 77,731 hours, 15,145 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: APB72413
- Condition: Corroded
- Location: Bs 1256
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, MAIN CABIN CENTER WING BOX SKIN HAS CORROSION BS 1256 AT LBL87.  ACCOMPLISHED BLEND REPAIR, MAIN CABIN CENTER WING BOX SKIN BS 1256 AT LBL 87 IAW SRM 57-10-01.
